# SDR DALA2023120609982

- Difficulty date: December 5, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N517DN
- Make and model: Airbus A321-271N
- Aircraft serial: 11078
- Aircraft time: 4,493 hours, 1,075 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5017 BOTH AFT FA REPORTED SMELLING BURNING PLASTIC FROM APPLICATION OF T/O PWR UNTIL 2 MIN AFTER T/O. SMELL WENT AWAY AND DID NOT RETURN. CORRECTIVE ACTION: REPLACED OUTLET AT AFT JUMPSEAT. OK FOR SERVICE. (4302836)
